MathSciNet Relay Station
MathSciNet bibliographic data
MR1939350 Expansion
Klaassen, Franc J. G. M.; Magnus, Jan R. Are points in tennis independent and identically distributed? Evidence from a dynamic binary panel data model. J. Amer. Statist. Assoc. 96 (2001), no. 454, 500–509.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement